EconPapers    
Economics at your fingertips  
 

Classification and Stability of Functional Equations

Choonkil Park (), Madjid Eshaghi Gordji () and Reza Saadati ()
Additional contact information
Choonkil Park: Hanyang University
Madjid Eshaghi Gordji: Semnan University
Reza Saadati: Amirkabir University of Technology

Chapter Chapter 35 in Nonlinear Analysis, 2012, pp 551-569 from Springer

Abstract: Abstract In this paper, we classify and prove the generalized Hyers–Ulam stability of linear, quadratic, cubic, quartic, and quintic functional equations in complex Banach spaces.

Keywords: Fixed point; (Linear; quadratic; cubic; quartic; quintic) functional equation; Generalized Hyers–Ulam stability; 39B72; 47H10 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_35

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_35

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_35